0

Extra Strength Non-Aspirin, 250/bx (#P90448)

$14.30
In stock
1
Minimum purchase quantity: 1 items
Product Details

• High potency, aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever
• Easy-to-swallow, film coated tablets
• Unit dose packets - 250/bx (125 x 2's)
• Spanish labeling where possible

Each tablet contains:
Acetaminophen 500mg

 

For the temporary relief of minor aches and pains associated with
 headache 
 muscular aches 
 minor arthritis pain 
 common cold 
 toothache 
 menstrual cramps 
Temporarily reduces fever.

Share this product with your friends
Extra Strength Non-Aspirin, 250/bx (#P90448)